Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 237, NWS Midland/Odessa, TX

September 17, 20164 counties in Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Sep 17, 2016, 6:00 PM CDT for 4 counties in Texas. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 17, 2016, 6:00 PM CDT (23:00 UTC)
Expired
Sep 17, 2016, 7:00 PM CDT
In force
60 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Andrews County, TX, Ector County, TX, Martin County, TX, Midland County, TX

The radar

The Midland/Odessa radar (KMAF), 7 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 17, 6:00 PM CDTHAIL 113 Sw Midland, TX70-80 MPH WINDS FROM DOWNBURST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 17, 3:02 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 11.0 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2016-09-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1130 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2016-09-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1130 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
957 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

920 
WUUS54 KMAF 172300
SVRMAF
TXC003-135-317-329-180000-
/O.NEW.KMAF.SV.W.0237.160917T2300Z-160918T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
600 PM CDT SAT SEP 17 2016

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ANDREWS COUNTY IN WESTERN TEXAS...
  NORTHWESTERN MIDLAND COUNTY IN WESTERN TEXAS...
  NORTHEASTERN ECTOR COUNTY IN WESTERN TEXAS...
  SOUTHWESTERN MARTIN COUNTY IN WESTERN TEXAS...

* UNTIL 700 PM CDT

* AT 559 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ODESSA...
  MOVING NORTH AT 5 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MIDLAND...ODESSA...MIDLAND INTERNATIONAL AIR AND SPACE PORT...ODESSA
  SCHELEMEYER FIELD...MISSION DORADO...WARFIELD AND MIDLAND AIRPARK.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 120 AND 133.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3181 10219 3190 10245 3220 10238 3214 10204
TIME...MOT...LOC 2259Z 194DEG 6KT 3191 10229 

HAIL...1.00IN
WIND...60MPH
 
$$

67
1 follow-up statement
404 
WWUS54 KMAF 172309
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
609 PM CDT SAT SEP 17 2016

TXC003-135-317-329-180000-
/O.CON.KMAF.SV.W.0237.000000T0000Z-160918T0000Z/
ANDREWS TX-MIDLAND TX-ECTOR TX-MARTIN TX-
609 PM CDT SAT SEP 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN ANDREWS...NORTHWESTERN MIDLAND...NORTHEASTERN ECTOR
AND SOUTHWESTERN MARTIN COUNTIES...

AT 600 PM CDT...A NATIONAL SERVICE WEATHER EMPLOYEE REPORTED 70 TO 80 MPH
WINDS FROM A SEVERE THUNDERSTORM...13 MILES SOUTHWEST OF MIDLAND. 

AT 604 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MIDLAND
INTERNATIONAL AIR AND SPACE PORT...OR NEAR ODESSA...MOVING NORTHEAST AT
10 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
MIDLAND...ODESSA...MIDLAND INTERNATIONAL AIR AND SPACE PORT...ODESSA
SCHELEMEYER FIELD...MISSION DORADO...WARFIELD AND MIDLAND AIRPARK.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 120 AND 133.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3181 10219 3190 10245 3220 10238 3214 10204
TIME...MOT...LOC 2308Z 205DEG 7KT 3193 10227 

HAIL...1.00IN
WIND...70MPH
 
$$

67

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 5:59 PM CDT, 1 minute earlier.

Area forecast discussion, Sep 17, 5:59 PM CDT, 1 minute before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
559 PM CDT SAT SEP 17 2016

.DISCUSSION...

See 00z aviation discussion below.

&&

.AVIATION...

Severe thunderstorms with gusty winds and large hail are possible
across all terminals through this evening. Possible MVFR ceilings
and visibilities for HOB; otherwise, VFR conditions. Winds will be
light out of a generally southerly direction.

&&

.PREV DISCUSSION... /issued 307 PM CDT SAT SEP 17 2016/

UPDATE...

Update to include Severe Thunderstorm Watch number 480 for
southeast New Mexico and much of west Texas until 1000 pm CDT.

PREV DISCUSSION... /issued 207 PM CDT SAT SEP 17 2016/

One more punch from the passing 3h jet today is expected to
result/aid in the development of tstms, some severe with heavy rain.
Today tstm initiation is favored to be in SE NM and the Trans Pecos
Mtns/Wrn PB in closer proximity to said jet/where mid level lapse
rates are steepest and where there are less clouds/more insolation,
respectively. A surface boundary is still around too and looks to
have lifted back n of I-20 (winds are back to the SE at MAF). Meanwhile
a second boundary assocd with tstms to the N-NE of CWFA earlier
was moving SW and may merge with said boundary. Finally a
3rd boundary is moving w into the SE PB. 12Z MAF sounding reveals
deep mstr and plenty of available energy. A 21Z forecast of the
MAF sounding does reveal ML CAPE of 2800 J/KG and 45kts of 0-6km
bulk shear with no CINH (89/66) supportive of at least a few
severe storms. As storms develop in the said favored areas around
21Z they are likely to track E, possibly SE (in the eventual form
an MCS?) into the low level moist axis within a region of upper
divergence (RRQ of 3h 70-80kt jet). Forecast has chance/scattered
PoPs across most of the area and seems reasonable. Based on latest
high resolution model data will opt to increase PoPs from INVOF
Davis Mtns into at least the wrn PB and expand the mention of
severe wording too. Some of the data (GFS) holds precip after 06Z,
but we tend to prefer scenario of lower PoPs after 06Z like that
of the NAM12. Mid level ridge starts to build in Sunday, but while
doing so mid level flow will briefly become NW and there could be
an isold pocket of convection across the PB late Sunday PM as SB
instability may focus within a small area of high theta-e air at
the surface. Isold-sct tstms INVOF Davis Mtns is more likely. All
of the MOS guidance is eager to increase high temps starting
Sunday thru Monday, especially from I-20 swd with highs back into
the M90s. The ridge will be strongest Monday/Tuesday but models
still show a SE mid level wind advecting in cooler mid level
temps, so Sunday/Monday will probably be the hottest days, but
Tuesday will still be above normal with the possibility of a cold
front next weekend. Otherwise forecast will be mostly dry.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     70  93  71  95 /  40  10  10   0
Carlsbad                       65  91  64  93 /  30  10   0   0
Dryden                         72  95  72  96 /  10  10   0   0
Fort Stockton                  70  94  71  95 /  30  10   0   0
Guadalupe Pass                 64  85  66  87 /  30  10  10   0
Hobbs                          64  88  64  90 /  40  10   0   0
Marfa                          62  87  62  87 /  30  20  10  10
Midland Intl Airport           69  94  70  96 /  40  10  10   0
Odessa                         69  94  70  95 /  40  10  10   0
Wink                           69  95  69  97 /  40  10   0   0

&&

.MAF Watches/Warnings/Advisories...
NM...None.
TX...None.
&&

99/99/
Hazardous weather outlook, Sep 17, 1:44 PM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
144 PM CDT SAT SEP 17 2016

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-181845-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
144 PM CDT SAT SEP 17 2016 /1244 PM MDT SAT SEP 17 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE HIGHER
TERRAIN THIS AFTERNOON, THEN SPREAD NORTH AND EAST ACROSS THE REST
OF THE AREA TONIGHT.  SOME OF THE STORMS COULD BE SEVERE WITH STRONG
WINDS, LARGE HAIL, DAMAGING WINDS AND HEAVY RAINFALL THE MAIN
THREATS.  LOCALIZED FLASH FLOODING WILL ALSO BE POSSIBLE, INCLUDING
ALONG THE RIO GRANDE RIVER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT
ACROSS SOUTHEASTERN NEW MEXICO AND THE PERMIAN BASIN.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, Sep 17, 5:18 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
518 PM CDT SAT SEP 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             1 W ARTESIA             32.85N 104.45W
09/17/2016  E1.75 INCH       EDDY               NM   PUBLIC

            GOLF BALL SIZE HAIL 1-2 MILES WEST OF ARTESIA.

&&

AKL
Local storm report, Sep 17, 5:19 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
519 PM CDT SAT SEP 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             2 N ARTESIA             32.88N 104.43W
09/17/2016  E2.50 INCH       EDDY               NM   TRAINED SPOTTER

&&

MSCHULDT
Local storm report, Sep 17, 5:20 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
520 PM CDT SAT SEP 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             ARTESIA                 32.85N 104.43W
09/17/2016  E1.75 INCH       EDDY               NM   TRAINED SPOTTER

            GOLF BALL SIZE HAIL ON THE WEST SIDE OF ARTESIA.

&&

AKL
Local storm report, Sep 17, 5:25 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
525 PM CDT SAT SEP 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             3 N ARTESIA             32.89N 104.43W
09/17/2016  E1.75 INCH       EDDY               NM   TRAINED SPOTTER

            415 MDT

&&

CMR
Local storm report, Sep 17, 5:26 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
526 PM CDT SAT SEP 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HAIL             1 W ARTESIA             32.85N 104.45W
09/17/2016  E2.75 INCH       EDDY               NM   PUBLIC

            BROKEN WINDSHIELD ON CAR AND BROKEN WINDOW IN HOUSE.

&&

MSCHULDT
Special weather statement, Sep 17, 5:32 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
532 PM CDT SAT SEP 17 2016

TXZ063-172315-
GLASSCOCK TX-
532 PM CDT SAT SEP 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR GLASSCOCK COUNTY UNTIL 615 PM
CDT...

AT 532 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GARDEN CITY...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GARDEN CITY.

LAT...LON 3174 10177 3200 10177 3208 10126 3169 10127
TIME...MOT...LOC 2232Z 270DEG 16KT 3191 10151

80

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 7:01 PM CDTSpecial Weather StatementMAFMidland44 min
Sep 16, 7:05 PM CDTSpecial Weather StatementMAFWard40 min
Sep 16, 7:07 PM CDTAreal Flood AdvisoryMAFEctor, Midland3 hr
Sep 16, 7:09 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos66 min
Sep 16, 7:11 PM CDTSpecial Weather StatementMAFEctor49 min
Sep 16, 7:41 PM CDTSpecial Weather StatementMAFBrewster49 min
Sep 16, 7:54 PM CDTSevere Thunderstorm WarningMAFBrewster66 min
Sep 16, 7:57 PM CDTSpecial Weather StatementMAFJeff Davis48 min
Sep 16, 8:03 PM CDTSpecial Weather StatementMAFReeves57 min
Sep 16, 8:09 PM CDTAreal Flood AdvisoryMAFBrewster3 hr
Sep 16, 8:35 PM CDTSpecial Weather StatementMAFBrewster40 min
Sep 16, 8:37 PM CDTSevere Thunderstorm WarningMAFAndrews, Dawson, Gaines, Martin38 min
Sep 16, 8:50 PM CDTSevere Thunderstorm WarningMAFBrewster55 min
Sep 16, 9:01 PM CDTSpecial Weather StatementMAFGlasscock59 min
Sep 16, 9:12 PM CDTSpecial Weather StatementMAFGlasscock48 min
Sep 16, 9:13 PM CDTSevere Thunderstorm WarningMAFDawson47 min
Sep 16, 9:40 PM CDTAreal Flood AdvisoryMAFBorden, Dawson, Scurry3 hr
Sep 16, 10:05 PM CDTAreal Flood AdvisoryMAFBorden, Howard, Mitchell, Scurry3 hr
Sep 16, 10:16 PM CDTSpecial Weather StatementMAFPresidio44 min
Sep 16, 11:10 PM CDTSpecial Weather StatementMAFPresidio50 min
Sep 17, 12:49 AM CDTSpecial Weather StatementMAFJeff Davis41 min
Sep 17, 7:25 AM CDTRiver Flood WarningMAFPresidio20 hr
Sep 17, 3:54 PM CDTSpecial Weather StatementMAFReeves51 min
Sep 17, 4:28 PM CDTSevere Thunderstorm WarningMAFJeff Davis, Reeves47 min
Sep 17, 5:11 PM CDTSevere Thunderstorm WarningMAFJeff Davis, Reeves64 min
Sep 17, 5:32 PM CDTSpecial Weather StatementMAFGlasscock43 min
Sep 17, 5:36 PM CDTAreal Flood AdvisoryMAFJeff Davis, Reeves3 hr
Sep 17, 5:38 PM CDTSevere Thunderstorm WarningMAFGlasscock67 min
Sep 17, 5:42 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines33 min
Sep 17, 6:11 PM CDTAreal Flood AdvisoryMAFAndrews, Gaines3 hr
Sep 17, 6:11 PM CDTSevere Thunderstorm WarningMAFAndrews64 min
Sep 17, 6:11 PM CDTSevere Thunderstorm WarningMAFGaines64 min
Sep 17, 6:18 PM CDTSpecial Weather StatementMAFJeff Davis57 min
Sep 17, 6:22 PM CDTAreal Flood AdvisoryMAFJeff Davis, Pecos, Reeves3 hr
Sep 17, 6:25 PM CDTAreal Flood AdvisoryMAFMidland3 hr
Sep 17, 6:30 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Mitchell60 min
Sep 17, 6:31 PM CDTSevere Thunderstorm WarningMAFCulberson59 min
Sep 17, 6:38 PM CDTSevere Thunderstorm WarningMAFGlasscock52 min
Sep 17, 6:41 PM CDTTornado WarningMAFAndrews, Winkler34 min
Sep 17, 6:55 PM CDTSevere Thunderstorm WarningMAFBorden, Howard, Mitchell65 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.